You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1967-1968/13/2
On natural numbers having unique factorization in a quadratic number field, II
Download
PDF
- On natural numbers having unique factorization in a quadratic number field, II
Article
Original scientific text
Title
On natural numbers having unique factorization in a quadratic number field, II
Authors
W. Narkiewicz
1
Affiliations
Wrocław, Poland
Acta Arithmetica
1967-1968/13/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
123-129
Main language of publication
English
Published
1967
Exact and natural sciences
mathematics